# SDR QXEA2016100600645

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 36,689 hours, 38,541 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Open
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING AUTOFEATHER TEST, BOTH SIDES SHOW ABORT.  FOUND CIRCUIT BREAKER J6 OPEN. RESET AND PERFORMED OPS TEST IAW AMM 61-20-00-710-801. TESTS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
